Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pre teenager had intercourse, itching in vagina and lot of discharge. Suggestion?

hi i have a problem and its really annoying, im only 14 and ive had sexual intercourse with my bf for a long time and recently my clit area like the flaps its getting really itchy like its insane and its itchy now, i dont think it could be a disease because my has been tested, i also get a lot of discharge and it smells and its embarrasing because i can smell it when im sitting down, please help i need to know what this could be. thanks
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Hello
Thanks for your query.
You seem to be having a vaginal infection.
Your boyfriend having been tested negative does not rule out vaginal infection for you.
It could be a yeast infection, Trichomoniasis or even bacterial vaginosis, which would not necessarily be present in your boyfriend.
Please have a gynecological evaluation, to rule out infections.
All the best.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor